# SDR ASAA2014122410053

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,220 hours, 9,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Row 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHT AT ROW 16 INOPERATIVE, AISLE LIGHT.  ALL OTHER LIGHTS WORK. ACFT GROUNDED.  COMPLETED OPS CHECKS OF EMERGENCY LIGHT SYSTEM IAW MM 33-51-00.  NO DEFECTS NOTED.  COULD NOT DUPLICATE.
